# SDR SIMA20141223006

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 26,966 hours, 19,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Defective
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT HOLDER DOES NOT HOLD COCKPIT EMER FLASHLIGHT SECURELY, FALLS OUT.  R & R FIRST OFFICER`S FLASHLIGHT HOLDER IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
